# SDR C2XA00IA218

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7287580503
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE LAST EMERGENCY AISLE PATH LIGHT STRIP WAS FOUND WITH A BROKEN WIRE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP IAW EMB145 MM 33-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
